# SDR DALA1035049864

- Difficulty date: December 7, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND MAIN PASSENGER STA 148-170 RBL 55 FLOOR PANEL SUPPORT HAD DOUBLED DRILLED HOLE.  REMOVED FLOOR SUPPORT IAW SRM 51-30-5 FABRICATED, TRIMMED, DRILLED, NEW FLOOR SUPPORT IAW SRM 53-13-3, FIG 11.  ALODINED AND PRIMED IAW SRM 51-10-3. INSTALLED IAW SRM 51-10-5.
